# SDR DALA2025102107680

- Difficulty date: October 21, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N851NW
- Make and model: Airbus A330-223
- Aircraft serial: 0609
- Aircraft time: 85,550 hours, 11,169 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHT SEAT 43J INOPERATIVE.   REPAIRED CONNECTOR PER A330 AMM 33-51. OK FOR SERVICE. (7979274)
